# SDR IPXA2573723

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Slat
- Component: Slat
- Component part number: 114N4002132
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGED UPPER SURFACE OF SLAT REQUIRES 2 DOUBLER REPAIRS.  REPAIRED 2 AT DAMAGES WITH DOUBLER REPAIRS IAW EO B757-5750-47334-A.
